I would strongly advise you to do some research on the side effects of taking propecia before you begin taking it or even trying to find a dr to prescribe it for you.
I took propecia for 7 years and initially I had a mild loss of libido, some other slight sexual side effects, but my hair stayed on my head and I grew some that I lost on the crown.
Over the course of 7 years my libido got a little worse each year and then it fell off of a cliff, zero libido. I found the website below and low and behold I realized a whole bunch of other side effects I was having related to propecia. My eyes were sensative to light and wind, memory problems, difficulty focusing, brain fog, complete lack of energy. I was told I had bone loss and I'm only 32.
What I discovered is that Propecia messes with your hormones, it lowers testosterone, often raises estrogen and prolactin. Low Testosterone leads to osteoporisis or bone loss.
Would you want to have your hair and not be able to get it up with your dream girl? The number of men that experience sexual side effects from this drug in my opinion is close to 100%. I personally know three guys that take or have taken it and all experienced sexual sides. There is so much manipulation by Merck and the medical community regarding this drug, I wouldn't be surprised if they removed this message from this board.
Read some of the "My stories" on this site. Some guys that took the drug for only a few months and have been off for years and haven't recovered.